# SDR DALA2023011600309

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,394 hours, 38,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT CARGO DOOR, QTY 2. 1) 12" FROM TOP EDGE, 18" FROM T/E. 2) FWD EDGE IAW B717 SRM 53-01-01 AD 3 COND 1B DENT ORIGINALLY DOCUMENED, INSPECTED, MEASURED BY AIRTRAN/SWA, DECAL CONDITION MONITOR REPAIRED AT C-CHECK INTERVALS. AFT CARGO DOOR HAS BEEN REPLACED REF LOG 6701428. OK TO CLOSE MON LOG-PAGE. DOOR SKIN WAS REPLACED ON FTN 4G3097 PER LOG 0121425.
